# SDR AALA201705119030

- Difficulty date: May 8, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 21,049 hours, 17,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 17012318001
- Condition: Corroded
- Location: Frm 17 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD MAIN CABIN FLOORBEAM ANGLE AT Y340 AND FR 17. REPAIRED THE FLOORBEAM ANGLE IAW SRM 51-75-16, 51-31-00, 51-40-03, 51-41-02, 51-43-03, 51-43-04, AND DWG 170-00822-505.
